# SDR DALA2019012200394

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT CUSP WEB LOWER SURFACE BETWEEN STA 218/223 AND X 44/ X 46. (CPAX). NRC 00523: CRACK AT LT CUSP WEB LOWER SURFACE BETWEEN STA 218/223 AND X 44/ X 46 WAS REPAIRED PER SRM 53-00-55-2R-4 FIG. 222. (LP #0913878)
